# SDR 98FDEA00574

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR AND RIGHT GEAR DOWN AND LOCKED (GREEN) LIGHTS DID NOT COME ON UPON GEAR EXTENSION.  EXECUTED MISSED APPROACH.  CHANGED 4 LIGHT BULBS IN 2 IND.  CYCLED GEAR BACK DOWN WITH GOOD IND.  LANDED UNEVENTFULLY.  *S/D*  PER CREW REPORT SYSTEM OPERATIONAL CHECK NORMAL.
